Posted by: avid reader | 2009-03-24

info on prescribed antidepressants

I was on Molipaxin 1 at night, 2 x 150mg Wellbutrin, Alzam 50mg as required (which could go uo to 2)
Dr has now replaced Molipaxin wit Mertazipine 30mg at night
2 wellbutri for 2 week tapering off two 1 per day for 2 weeks the hopefully no longer. Alprazam as required, however I was afraid of the weight gain with Mertazioine so he suggested I take 1 Toplep 50mg at night to lose wieght. I am just so terrified of these pills. I feel dizzy, and have a metal taste in my mouth, I do feel breathless, and anxious too! have to admit that the horrible anxiety I used to feel is gone. He did tell me that the Toplep was temporary. Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist


The Alzam is probably the one to thank for the reduced anxiety. Althought both the toplep and the mirtazepine can cause some of the side-effects you've described, it is probably a result of the mirtazipine. Give it a couple of weeks for your body to get used to your new treatment, However, if the side-effects does not clear - or if they get worse - you'll have to consult your doctor once again.

All the best!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: CS | 2009-06-25

I have been on Welbutron anxiety for some time with only dry mouth as a side effect. I have been under allot of work &  personal stress and started getting migraines every second week. The doctor gave me Toplep (1/2 tablet for 3x nights now). I now on top all this have flu &  taking coronza c &  vitamins.
I am experiencing insomnia, shakes &  dizziness - is it my body getting use to the toplep or the flu meds combined with toplep not a good combo?

Reply to CS

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.